Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``Hyperbolic sets exhibiting $ C^1$-persistent homoclinic tangency for higher dimensions''


Author: Masayuki Asaoka
Journal: Proc. Amer. Math. Soc. 138 (2010), 1533-1533
MSC (2010): Primary 37C29; Secondary 37C20, 37B10
Published electronically: December 4, 2009
Original Article: Proc. Amer. Math. Soc. 136 (2008), 677-686
MathSciNet review: 2578549
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37C29, 37C20, 37B10

Retrieve articles in all journals with MSC (2010): 37C29, 37C20, 37B10


Additional Information

Masayuki Asaoka
Affiliation: Department of Mathematics, Kyoto University, 606-8502 Kyoto, Japan
Email: asaoka@math.kyoto-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10208-3
PII: S 0002-9939(09)10208-3
Received by editor(s): September 13, 2009
Published electronically: December 4, 2009
Communicated by: Yingfei Yi
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.